# SDR SWIA202163330

- Difficulty date: October 9, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EMERGENCY EXIT  WINDOW FWD MIDDLE STOP BRACKET PAD HOLE WORN BEYOND LIMITS, NEEDS TO BE REPLACED IAW CRJ 200 AMM 52-21-00-000-803   (C CHECK RO 12/28/2021)   DRILLED UP PILOTED HOLES ON LH O/W EMERGENCY EXIT DOOR FWD MIDDLE STOP BRACKET IAW CRJ200 SRM 51-40-11-00. INSTALLATION TO BE ACCOMPLISHED ON JOB # 23590489.
